# SDR DLM88982188

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Control Wheel
- Condition: Jammed
- Location: Out Flow Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT WHILE CLIMBING THROUGH 3000 TO 4000 FT AGL.  AUTO 1 AND AUTO 2 FAIL LIGHTS CAME ON AND UNABLE TO CLOSE OUTFLOW VALVE MANUALLY WITH CONTROL WHEEL PAST THE 20 DEG MARK ON THE FLAP SCALE.  FOUND SCREW JAMMING CONTROL WHEEL IN PEDESTAL.  REMOVED SCREW.
